# SDR SWAA2024072405236

- Difficulty date: June 24, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L1 DOOR MOP SILL BS294+11 - BS344 LBL55 WL208. MARKED<[01] VERIFIED STEPS 1;3;4 COMPLETE; STEP 2 IN PARTIAL.;[02] REMOVED AND INSTALLED NEW L1 DOOR MOP SILL; PER SRM 51-40-02 AND DWG 141A8110; ID: 09 AND 10; REV: A;[03] ALL MAINTENANCE ACTIONS COMPLETED;[04] CUSTOMER CARD COMPLETE
